# SDR P2EA98015

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE FRAME CORRODED AT BS 312 BETWEEN STRINGERS 26R AND 27R (ELECTRONIC EQUIPMENT COMPARTMENT).  REPAIRED FUSELAGE FRAME SECTION IAW SRM 53-10-4 FIG 10.  (M)
